Casual Academic

Mr Yudhi Bunjamin

Science
School of Mathematics & Statistics
  • Journal articles | 2022
    Abel RJR; Britz T; Bunjamin YA; Combe D, 2022, 'Group divisible designs with block size 4 and group sizes 2 and 5', Journal of Combinatorial Designs, vol. 30, pp. 367 - 383, http://dx.doi.org/10.1002/jcd.21830
    Journal articles | 2022
    Abel RJR; Bunjamin YA; Combe D, 2022, 'The 4-GDDs of type 3562', Discrete Mathematics, vol. 345, pp. 112983 - 112983, http://dx.doi.org/10.1016/j.disc.2022.112983
    Journal articles | 2022
    Pan R; Abel RJR; Bunjamin YA; Feng T; Tsang Ung TJ; Wang X, 2022, 'Difference matrices with five rows over finite abelian groups', Designs, Codes, and Cryptography, vol. 90, pp. 367 - 386, http://dx.doi.org/10.1007/s10623-021-00981-6
    Journal articles | 2022
    Pan R; Abel RJR; Bunjamin YA; Feng T; Wang X; Zhang M, 2022, 'Difference matrices with four rows over generalized dihedral groups', Journal of Combinatorial Designs, vol. 30, pp. 298 - 314, http://dx.doi.org/10.1002/jcd.21825
    Journal articles | 2020
    Abel J; Bunjamin YA; Combe D, 2020, 'Some new group divisible designs with block size 4 and two or three group sizes', Journal of Combinatorial Designs, http://dx.doi.org/10.1002/jcd.21719